# SDR CALA2021062500971

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 69,828 hours, 25,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT BS 540 RBL 6.14 IS CRACKED.  REMOVED AND REPLACED SHEAR FITTING IAW SRM 51-40-02,  AMM 2-11-00, AND DWG 111A2000 REV ORIGINAL.
